Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 370968, 25 pages
http://dx.doi.org/10.1155/2015/370968
Research Article

Global Stability of Humoral Immunity HIV Infection Models with Chronically Infected Cells and Discrete Delays

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 13 May 2015; Revised 7 August 2015; Accepted 25 August 2015

Academic Editor: Zizhen Zhang

Copyright © 2015 A. M. Elaiw and N. A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Nowak and C. R. M. Bangham, “Population dynamics of immune responses to persistent viruses,” Science, vol. 272, no. 5258, pp. 74–79, 1996. View at Publisher · View at Google Scholar · View at Scopus
  2. P. W. Nelson, J. D. Murray, and A. S. Perelson, “A model of HIV-1 pathogenesis that includes an intracellular delay,” Mathematical Biosciences, vol. 163, no. 2, pp. 201–215, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. A. Nowak and R. M. May, Virus Dynamics: Mathematical Principles of Immunology and Virology, Oxford University Press, Oxford, UK, 2000. View at MathSciNet
  4. D. S. Callaway and A. S. Perelson, “HIV-1 infection and low steady state viral loads,” Bulletin of Mathematical Biology, vol. 64, no. 1, pp. 29–64, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. A. M. Elaiw and S. A. Azoz, “Global properties of a class of HIV infection models with Beddington-DeAngelis functional response,” Mathematical Methods in the Applied Sciences, vol. 36, pp. 383–394, 2013. View at Google Scholar
  6. A. M. Elaiw, “Global properties of a class of HIV models,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2253–2263, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. M. Elaiw, “Global properties of a class of virus infection models with multitarget cells,” Nonlinear Dynamics, vol. 69, no. 1-2, pp. 423–435, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. M. Elaiw and A. S. Alsheri, “Global dynamics of HIV infection of CD4+ T cells and macrophages,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 264759, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. W. Nelson and A. S. Perelson, “Mathematical analysis of delay differential equation models of HIV-1 infection,” Mathematical Biosciences, vol. 179, no. 1, pp. 73–94, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Wang, L. Liu, X. Zhang, and Y. Wu, “Positive solutions of an abstract fractional semipositone differential system model for bioprocesses of HIV infection,” Applied Mathematics and Computation, vol. 258, pp. 312–324, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Yu, J. Huang, and J. Jiang, “Dynamics of an HIV-1 infection model with cell mediated immunity,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 10, pp. 3827–3844, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. X. Chen, L. Huang, and P. Yu, “Dynamic behaviors of a class of HIV compartmental models,” Communications in Nonlinear Science and Numerical Simulation, vol. 23, no. 1–3, pp. 115–128, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. X. Y. Zhou, X. Y. Shi, Z. H. Zhang, and X. Y. Song, “Dynamical behavior of a virus dynamics model with CTL immune response,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 329–347, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Murase, T. Sasaki, and T. Kajiwara, “Stability analysis of pathogen-immune interaction dynamics,” Journal of Mathematical Biology, vol. 51, no. 3, pp. 247–267, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. A. Obaid and A. M. Elaiw, “Stability of virus infection models with antibodies and chronically infected cells,” Abstract and Applied Analysis, vol. 2014, Article ID 650371, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. T. Wang, Z. Hu, and F. Liao, “Stability and Hopf bifurcation for a virus infection model with delayed humoral immunity response,” Journal of Mathematical Analysis and Applications, vol. 411, no. 1, pp. 63–74, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. N. M. Dixit and A. S. Perelson, “Complex patterns of viral load decay under antiretroviral therapy: influence of pharmacokinetics and intracellular delay,” Journal of Theoretical Biology, vol. 226, no. 1, pp. 95–109, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Y. Li and H. Shu, “Global dynamics of an in-host viral model with intracellular delay,” Bulletin of Mathematical Biology, vol. 72, no. 6, pp. 1492–1505, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Y. Li and H. Shu, “Impact of intracellular delays and target-cell dynamics on in vivo viral infections,” SIAM Journal on Applied Mathematics, vol. 70, no. 7, pp. 2434–2448, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. D. Li and W. Ma, “Asymptotic properties of a HIV-1 infection model with time delay,” Journal of Mathematical Analysis and Applications, vol. 335, no. 1, pp. 683–691, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Z. Yuan and X. Zou, “Global threshold dynamics in an HIV virus model with nonlinear infection rate and distributed invasion and production delays,” Mathematical Biosciences and Engineering, vol. 10, no. 2, pp. 483–498, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. K. Hale and S. V. Lunel, Introduction To Functional Differential Equations, Springer, New York, NY, USA, 1993. View at MathSciNet